Philip B. Zhang (张彪)



Address:

College of Mathematical Science
Tianjin Normal University
Tianjin 300387
P. R. China

Email: zhang (at) tjnu.edu.cn

Email: zhangbiaomath (at) gmail.com

I am currently a visiting scholar at the University of Pennsylvania working with James Haglund from August 2018 to August 2019. I received my Ph.D. in June 2015 from Nankai University under the guidance of Arthur L.B. Yang. I study algebraic and enumerative combinatroics.

Research interests

Preprints

  1. Distributions of several infinite families of mesh patterns (with Sergey Kitaev, Xutong Zhang) [arXiv]

  2. The Kazhdan-Lusztig polynomials of uniform matroids (with Alice L.L. Gao, Linyuan Lu, Matthew H.Y. Xie, Arthur L.B. Yang) [arXiv]

  3. Descent generating polynomials and the Hermite-Biehler theorem (with Arthur L.B. Yang) [pdf]

Publications

    You may look up my papers on arXiv, Google Scholar, and MathSciNet.
  1. Equivariant Kazhdan-Lusztig polynomials of thagomizer matroids (with Matthew H.Y. Xie)
    Proc. Amer. Math. Soc., to appear. [arXiv] [webpage]

  2. Interlacing polynomials and the Veronese construction for rational formal power series
    Proc. Roy. Soc. Edinburgh Sect. A, to appear. [arXiv] [webpage]

  3. Distributions of mesh patterns of short lengths (with Sergey Kitaev)
    Adv. in Appl. Math., 110 (2019), 1-32. [arXiv] [webpage]

  4. Real-rootedness of variations of Eulerian polynomials (with James Haglund)
    Adv. in Appl. Math., 109 (2019), 38-54. [arXiv] [webpage]

  5. On the real-rootedness of the local h-polynomials of edgewise subdivisions of simplexes
    Electron. J. Combin., 26 (1) (2019), #P1.52 [arXiv] [webpage]

  6. Multivariate stable Eulerian polynomials on segmented permutations (with Xutong Zhang)
    European J. Combin., 78 (2019), 155-162. [arXiv] [webpage]

  7. On a greedy algorithm to construct universal cycles for permutations (with Alice L.L. Gao, Sergey Kitaev, Wolfgang Steiner)
    Int. J. Found. Comput. Sci., 30 (1) (2019), 61-72. [arXiv] [webpage]

  8. Determinants and characteristic polynomials of Lie algebras (with Zhiguang Hu)
    Linear Algebra Appl., 563 (2019), 426-439. [webpage]

  9. The local h-polynomials of cluster subdivisions have only real zeros
    Bull. Austral. Math. Soc., 98 (2) (2018), 258-264. [arXiv] [webpage]

  10. The real-rootedness of generalized Narayana polynomials (with Herman Z.Q. Chen, Arthur L.B. Yang)
    Rocky Mountain J. Math., 48 (1) (2018), 107-119. [arXiv] [webpage]

  11. The Wiener index of Sierpinski-like graphs (with Chunmei Luo, Liancui Zuo)
    J. Comb. Optim., 35 (3) (2018), 814-841. [webpage]

  12. Kirillov's unimodality conjecture for the rectangular Narayana polynomials (with Herman Z.Q. Chen, Arthur L.B. Yang)
    Electron. J. Combin., 25 (1) (2018), #P1.17. [arXiv] [webpage]

  13. On pattern avoiding indecomposable permutations (with Alice L.L. Gao, Sergey Kitaev)
    Integers, 18 (2018), A2. [arXiv] [pdf]

  14. On 132-representable graphs (with Alice L.L. Gao, Sergey Kitaev)
    Australas. J. Combin., 69 (1) (2017), 105-118. [arXiv] [pdf]

  15. Brenti's open problem on the real-rootedness of q-Eulerian polynomials of type D (with Arthur L.B. Yang)
    SIAM J. Discrete Math., 31 (2) (2017), 918-926. [pdf] [webpage]

  16. Avoiding vincular patterns on alternating words (with Alice L.L. Gao, Sergey Kitaev)
    Discrete Math., 339 (8) (2016), 2079-2093. [arXiv] [webpage]

  17. Pattern-avoiding alternating words (with Alice L.L. Gao, Sergey Kitaev)
    Discrete Appl. Math., 207 (2016), 56-66. [arXiv] [webpage]

  18. On the real-rootedness of the descent polynomials of (n-2)-stack sortable permutations
    Electron. J. Combin., 22 (4) (2015), #P4.12. [arXiv] [webpage]

  19. The real-rootedness of Eulerian polynomials via the Hermite-Biehler theorem (with Arthur L.B. Yang)
    DMTCS Proceedings, FPSAC 15 (2015), 465-474. [arXiv] [pdf]

  20. Derivation of the real-rootedness of coordinate polynomials from the Hermite-Biehler theorem (with Matthew H.Y. Xie)
    Acta Math. Hungar., 143 (1) (2014), 185-191. [pdf] [webpage]